Ask a doctor

Veins and Reddish Nose After Juvaderm Ultra Plus Injection

I frequently have juvaderm ultra plus injected into my nose to give it definition as I have a flat nose bridge. Recently, I had half a syringe injected into the nose of my bridge and I developed redness and visible vein lines that have subsided but not disappeared after 4 weeks. Should I be worried? What could I do to rectify this?

Doctor Answers (4)

Capillaries on nose after Juvederm

+1

The blood vessels that are seen in the skin of the nose can be treated by the V-beam laser or IPL or KTP, but if there is a diffuse hue of redness, that is hard to see in this photo, it depends if the source of that color is superficial or deep. If superficial, then the V-beam laser can be used but if there is a different cause for this such as venous congestion, a sluggish blood flow return because of compression in the nasal bridge from the filler, then it may take time to go away. If laser is attempted for this background color and is not successful, and if that color is from venous compression, maybe you would need some filler dissolved with hyaluronidase, but that unfortunately, ruins your good shape you hae just received.
 


Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

More visible capillaries after Juvederm injections

+1

Greetings~

It's difficult to say whether the injections caused the new capillaries or just caused already existing capillaries to become more visible.  Trauma to tissue, such as the nose, can cause new capillaries to form.  The best option to eradicate them would be treatment with laser or IPL...either treatment can be a quick and effective way to treat these small vessels.  There is definitely nothing to be concerned about...in either case they are very common and easy to treat.

Good luck~

Dr. Grant Stevens      

Grant Stevens, MD
Los Angeles Plastic Surgeon
4.5 out of 5 stars 66 reviews

Reddish nose after juvederm

+1

I would show this to your plastic surgeon.  These look like telengiectasias and may be from the injections but they can also occur de novo.  Look at some old pictures from before the injection to see if you had some of these lesions before the procedure.  These should improve with time.  I agree with Dr. Palmer...these do respond nicely to laser treatments if they do not improve.  Good luck

Dr. V- South Shore Plastic Surgery

Bhupesh Vasisht, MD
Voorhees Plastic Surgeon
5.0 out of 5 stars 24 reviews

You might also like...

Broken capillaries after Juvederm in nose

+1

These photo looks like broken capillaries on the nose that can happen after any procedure. You can have IPL or a vascular laser treatment to decrease their appearance.

Francis R. Palmer, III, MD
Beverly Hills Facial Plastic Surgeon
4.5 out of 5 stars 12 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.